# SDR CWQA2012042642612

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N999RZ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 9,116 hours, 6,417 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AH52339
- Part serial: 5017FG
- Condition: Deflated
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL OUT, CREW REPORTED SMALL AMOUNT OF NOSE WHEEL VIBRATION AND SLUGGISH STEERING RESPONSE, TAXI TO BLOCKS WITHOUT ISSUES.  DURING POST FLIGHT, CREW FOUND LEFT NOSE TIRE BEAD SEAL SEPARATED AND ZERO PRESSURE.  MAINTENANCE EVALUATION REVEALED RIGHT NOSE TIRE ONLY HAD 42 PSI.  BOTH NOSE WHEEL ASSY'S WERE REPLACED WITH FRESH OVERHAULED WHEELS.  PAPERWORK REVIEW REVEALED BOTH NOSE WHEEL ASSY WERE REPLACED 2 LANDINGS PRIOR.  INVESTIGATION OF PREVIOUS NOSE WHEEL INSTALL REVEALED WHEELS WERE INSTALLED BY A REPAIR STATION WITH ONLY SHELF PRESSURE AND WERE NOT SERVICED TO PROPER PRESSURE PER MM.
